An algebraic classification of some even-dimensional spherical knots. ii

Research output: Contribution to journalArticlepeer-review

Abstract

The paper reduces the problem of classification of simple even-dimensional spherical knots of codimension two to an algebraic problem.

Original languageEnglish
Pages (from-to)529-570
Number of pages42
JournalTransactions of the American Mathematical Society
Volume281
Issue number2
DOIs
StatePublished - Feb 1984

Fingerprint

Dive into the research topics of 'An algebraic classification of some even-dimensional spherical knots. ii'. Together they form a unique fingerprint.

Cite this